# SDR AWXA200601376

- Difficulty date: July 20, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630160
- Condition: Cracked
- Location: Bs 188
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND FRAME CRACKED AT WL 207 RBL 31.  MAINTENANCE CUT AND REMOVED DAMAGED AREA OF 188 FRAME AT WL 207 RBL 31 AND REPAIRED 188 FRAME IAW B737-300 SRM 53-00-07 2R 11 FIG 201.
